RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2017, Volume 19, Number 2, Pages 28–35 (Mi vmj614)  

Minimum dominating Randic energy of a graph

P. S. K. Reddya, K. N. Prakashab, V. M. Siddalingaswamyc

a Department of Mathematics, Siddaganga Institute of Technology, B. H. Road, Tumkuru-572 103, Karnataka, INDIA
b Department of Mathematics, Vidyavardhaka College of Engineering, P. B. No. 206, Gokulam III Stage, Mysore-570 002, Karnataka, INDIA
c Department of Mathematics, JSS Academy of Technical Education, Uttarahalli-Kengeri Main Road, Bangalore-560 060, INDIA

Abstract: In this paper, we introduce the minimum dominating Randic energy of a graph and computed the minimum dominating Randic energy of graph. Also, obtained upper and lower bounds for the minimum dominating Randic energy of a graph.

Key words: minimum dominating set, minimum dominating Randic eigenvalues, minimum dominating Randic energy.

Full text: PDF file (210 kB)
References: PDF file   HTML file
MSC: 05C50
Received: 06.08.2016
Language:

Citation: P. S. K. Reddy, K. N. Prakasha, V. M. Siddalingaswamy, “Minimum dominating Randic energy of a graph”, Vladikavkaz. Mat. Zh., 19:2 (2017), 28–35

Citation in format AMSBIB
\Bibitem{SivPraSid17}
\by P.~S.~K.~Reddy, K.~N.~Prakasha, V.~M.~Siddalingaswamy
\paper Minimum dominating Randic energy of a graph
\jour Vladikavkaz. Mat. Zh.
\yr 2017
\vol 19
\issue 2
\pages 28--35
\mathnet{http://mi.mathnet.ru/vmj614}


Linking options:
  • http://mi.mathnet.ru/eng/vmj614
  • http://mi.mathnet.ru/eng/vmj/v19/i2/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:90
    Full text:33
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020